Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 119, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jul 6, 2011, 3:19 PM EDT for Williamsburg County, South Carolina. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 6, 2011, 3:19 PM EDT (19:19 UTC)
- Expired
- Jul 6, 2011, 4:15 PM EDT
- In force
- 56 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
County Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 127 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2191 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:12 PM EDT, 7 minutes earlier.
Area forecast discussion, Jul 6, 3:12 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 312 PM EDT WED JUL 6 2011 .SYNOPSIS... BERMUDA HIGH PRESSURE WILL MAINTAIN A MOIST SOUTHERLY FLOW ACROSS THE EASTERN CAROLINAS FOR THE REST OF THE WEEK. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP EACH AFTERNOON THROUGH SUNDAY. A WEAKENING COLD FRONT WILL DISSIPATE NEAR THE CAROLINA COAST THIS WEEKEND. HIGH PRESSURE WILL TRY TO RETURN TO THE AREA EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... AS OF 3 PM WEDNESDAY...WEAKLY FORCED CONVECTION CONTINUES TO FILL IN ACROSS THE AREA MAINLY WEST OF THE SEA BREEZE. WILL CONTINUE TO ADVERTISE LIKELY POPS AND MAY EVEN INCLUDE A COUPLE OF HOURS OF CATEGORICAL...DEPENDING ON THE EVENTUAL COVERAGE...THROUGH THE AFTERNOON AND EARLY EVENING HOURS. SPC CONTINUES TO KEEP THE AREA IN SEE TEXT CITING THE LACK OF COVERAGE OF THE SEVERE THREAT. MAIN FORECAST DILEMMA REVOLVES AROUND THE CONVECTION CURRENTLY DEVELOPING IN THE LEE OF THE APPALACHIANS ASSOCIATED WITH A SHORTWAVE EVIDENT IN WATER VAPOR IMAGERY. GFS AND NAM AS WELL AS THE 0000/05 ECMWF SHOW THE ACTIVITY WITH THIS FEATURE PERSISTING UNTIL AROUND 0600 UTC THEN DECAYING AS IT APPROACHES OUR AREA. WILL TREND POPS IN THIS DIRECTION...WHICH IS ESSENTIALLY A CONTINUATION OF THE INHERITED FORECAST. THE ADJUSTED MAV BIAS CORRECTED NUMBERS WHICH ARE ON THE WARM SIDE LOOK GOOD FOR OVERNIGHT LOWS. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... AS OF 3 PM WEDNESDAY...MODELS CONTINUE TO SHOW THE MOISTURE FLOWING UP THE WEST SIDE OF THE BERMUDA RIDGE. A TROUGH IN THE WESTERLY FLOW WILL SHIFT CLOSER TO THE REGION AND WILL HAVE ITS BIGGEST IMPACTS TOWARDS FRIDAY. THE DEEPER MOISTURE FROM THE GULF COAST AND THE CARIBBEAN WILL COMBINE OVER THE AREA THROUGH THE PERIOD WITH PRECIPTABLE WATER VALUES OVER 2 INCHES. THE MID TO LOWER LEVEL FLOW WILL BE RELATIVITY WEAK WHICH WILL CONTINUE THE THREAT FOR VERY HEAVY RAINS AND PUSLE TYPE CONVECTION. THE BEST POTENTIAL IS AWAY FROM THE COAST. MAXIMUM TEMPERATURES WILL REMAIN IN THE LOWER 90S INLAND AND AROUND 90 AT THE COAST. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... AS OF 130 PM WEDNESDAY...GOOD CHANCE FOR SHOWERS AND TSTMS EARLY IN THE EXTENDED PERIOD AS A WEAK SHORT WAVE MOVES INTO THE REGION AND THE AREA IS IN A FAVORABLE JET LOCATION. ALSO BUMPED POPS UPWARD ON SUNDAY WITH THE WEAKNESS ALOFT PERSISTING. UPPER RIDGE WILL BUILD OVER THE SOUTHEASTERN STATES MONDAY THROUGH WEDNESDAY...WITH CONVECTIVE COVERAGE TRENDING LOWER. IN THE MEANTIME...SOUTHERLY LOW-LEVEL FLOW WILL ADD TO A HIGH PRECIPTABLE WATER SATURDAY INTO SUNDAY IMPLYING AN INCREASED POTENTIAL FOR HEAVY RAINFALL. TEMPERATURES ARE EXPECTED TO BE AROUND NORMAL DURING THE WEEKEND... THEN BACK ABOVE NORMAL BY A CATEGORY AS THE UPPER RIDGE BUILDS BACK ACROSS THE REGION. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... AS OF 18Z...MODERATE CONFIDENCE DUE TO TIMING OF RESTRICTIONS IN CONVECTION THROUGH THE REST OF TODAY. FOG MAY DEVELOP OVERNIGHT...ESPECIALLY AT LOCATIONS THAT RECEIVE SIGNIFICANT RAINFALL. MORE WIDESPREAD CONVECTION IS LIKELY ON THURSDAY. SHOWERS AND THUNDERSTORMS ARE ALREADY DEVELOPING ALONG THE SEA BREEZE AND REMNANT BOUNDARIES FROM LAST NIGHT/S CONVECTION. TOUGHEST CHALLENGE TODAY WILL BE TIMING EXACTLY WHEN MVFR/IFR WILL OCCUR AT THE TERMINALS. BASED OFF CURRENT SATELLITE/RADAR...BELIEVE THAT ONCE AGAIN MYR/CRE WILL MISS THE WORST OF THE CONVECTION DUE TO INLAND PENETRATION OF THE SEA BREEZE SO WILL CONTINUE ONLY VCTS FOR THE NEXT FEW HOURS. HAVE TEMPO MVFR AT ILM FOR A FEW HOURS WHERE CONFIDENCE IS HIGHER...AND TEMPO IFR AT THE INLAND TERMINALS WHERE HEAVY RAIN IS LIKELY IN TSTMS. OF COURSE...AMD/S MAY BECOME NECESSARY AS CONVECTION EVOLVES THIS AFTN. WINDS THROUGH TONIGHT WILL BE SW AROUND 10 KTS INLAND...BACKED TO THE SOUTH AND GUSTING UP TO 20 KTS WITH THE SEA BREEZE AT THE COAST. CONVECTION MAY PERSIST WELL AFTER SUNSET TONIGHT...BUT EVENTUALLY DISSIPATE DURING THE OVERNIGHT. LOCATIONS THAT RECEIVE HEAVY RAIN MAY SEE FOG OVERNIGHT...ESPECIALLY IF WINDS DECREASE AS MUCH AS CURRENTLY MODELED...AND HAVE INDICATED MVFR VSBYS INLAND BUT HAVE TIME TO GET MORE SPECIFIC WITH THIS POTENTIAL IN LATER UPDATES. SIMILAR AVIATION WEATHER EXPECTED THURSDAY WITH WIDESPREAD SHOWERS AND STORMS REDEVELOPING IN THE AFTN AND SW WINDS BECOMING S WITH THE SEA BREEZE. EXTENDED OUTLOOK...WIDESPREAD SHOWERS AND THUNDERSTORMS WITH TEMPO IFR POSSIBLE THROUGH SUNDAY. DECREASING CHANCES FOR CONVECTION ON MONDAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 3 PM WEDNESDAY...TYPICAL SUMMER PATTERN WILL CONTINUE OVER THE WATERS THIS AFTERNOON AND THROUGH THE OVERNIGHT HOURS. WINDS SHOULD BE SLIGHTLY LOWER TONIGHT AS THE LOW LEVEL JET IS NOT AS PRONOUNCED. EXPECT SOUTHEAST FLOW TO TURN MORE TO THE SOUTH AS THE SEA BREEZE DIMINISHES. WAVEWATCH SEEMS TO BE TOO STRONG ON A SWELL COMPONENT EMANATING FROM THE BAHAMAS VIA CURRENT WAVE SPECTRUM PLOTS ON 41013. WILL KEEP 2-4 FEET IN THE FORECAST. SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... AS OF 3 PM WEDNESDAY...AS MENTIONED IN THE PAST FEW DISCUSSION THE BERMUDA HIGH WILL BE IN CONTROL OF THE NEARSHORE WATERS. THIS WILL PRODUCE SOUTHWEST TO SOUTH WINDS AT 10 TO 15 KNOTS. WINDS WILL INCREASE AS A THE PRESSURE GRADIENT TIGHTENS AS A FRONTAL BOUNDARY APPROACHES THE AREA LATE IN THE PERIOD. SEAS WILL BE AROUND 2 TO 4 FEET EARLY THE INCREASE TO 3 TO 5 FEET BY FRIDAY NIGHT. LONG TERM /SATURDAY THROUGH MONDAY/... AS OF 1:20 PM WEDNESDAY...HIGH PRESSURE WILL CONTINUE TO PREVAIL FROM OFF THE SOUTHEAST U.S. COAST WITH WEAK TROUGH INLAND. THIS PATTERN WILL PROMOTE SOUTHERLY FLOW THROUGH MUCH OF THE EXTENDED PERIOD. EXPECT WEAK SE SWELLS TO BE DOMINATED BY WIND WAVES MOST OF THE TIME. SEAS WILL BE 3-4 FT AWAY FROM THE COAST TO AROUND 2 FT NEAR SHORE. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...SHK SHORT TERM...HAWKINS LONG TERM...SRP AVIATION...JDW/SRP
Hazardous weather outlook, Jul 6, 9:46 AM EDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 946 AM EDT WED JUL 6 2011 NCZ096-071400- BLADEN- 946 AM EDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THE AIR QUALITY MAY BECOME UNHEALTHY AT TIMES DUE TO THE SMOKE FROM THE SIMMONS ROAD FIRE. A CODE RED AIR QUALITY ACTION DAY FOR FINE PARTICULATES FROM THIS FIRE IS IN EFFECT FOR THE NORTHERN PORTIONS OF BLADEN COUNTY. IN ADDITION...REDUCED VISIBILITY DOWNWIND FROM THIS FIRE CAN BE EXPECTED. PAY CLOSE ATTENTION TO CHANGING WIND DIRECTIONS. SLOW MOVING THUNDERSTORM ACTIVITY AGAIN THIS AFTERNOON AND NIGHT WILL HAVE THE CAPABILITY TO PRODUCE HEAVY RAINFALL WITHIN A SHORT PERIOD OF TIME. THIS COULD RESULT IN TEMPORARY FLOODING... ESPECIALLY ACROSS THOSE TYPICAL FLOOD PRONE LOCATIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ105-106-071400- INLAND PENDER-COASTAL PENDER- 946 AM EDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THE AIR QUALITY MAY BECOME UNHEALTHY AT TIMES DUE TO THE SMOKE FROM THE FIRE BURNING IN THE HOLLY SHELTER GAME LAND. A CODE RED AIR QUALITY ACTION DAY FOR FINE PARTICULATES FROM THIS FIRE IS IN EFFECT FOR THIS AREA. IN ADDITION...REDUCED VISIBILITY DOWNWIND FROM THIS FIRE CAN BE EXPECTED. PAY CLOSE ATTENTION TO CHANGING WIND DIRECTIONS. ESPECIALLY THE DAILY SEA BREEZE AS IT PROGRESSES INLAND. SLOW MOVING THUNDERSTORM ACTIVITY AGAIN THIS AFTERNOON AND NIGHT WILL HAVE THE CAPABILITY TO PRODUCE HEAVY RAINFALL WITHIN A SHORT PERIOD OF TIME. THIS COULD RESULT IN TEMPORARY FLOODING... ESPECIALLY ACROSS THOSE TYPICAL FLOOD PRONE LOCATIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ054-071400- COASTAL HORRY- 946 AM EDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SMOKE FROM THE HORNET WILDFIRE COULD LESSEN THE AIR QUALITY AND VISIBILITY DOWNWIND FROM THIS FIRE. PAY ATTENTION TO CHANGING WIND DIRECTIONS SUCH AS THE INLAND MOVEMENT OF THE SEA BREEZE. SLOW MOVING THUNDERSTORM ACTIVITY AGAIN THIS AFTERNOON AND NIGHT WILL HAVE THE CAPABILITY TO PRODUCE HEAVY RAINFALL WITHIN A SHORT PERIOD OF TIME. THIS COULD RESULT IN TEMPORARY FLOODING... ESPECIALLY ACROSS THOSE TYPICAL FLOOD PRONE LOCATIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-099-107-109-SCZ017-023-024-032-033-039-053-055-071400- ROBESON-COLUMBUS-INLAND NEW HANOVER-INLAND BRUNSWICK-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- INLAND GEORGETOWN- 946 AM EDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SLOW MOVING THUNDERSTORM ACTIVITY AGAIN THIS AFTERNOON AND NIGHT WILL HAVE THE CAPABILITY TO PRODUCE HEAVY RAINFALL WITHIN A SHORT PERIOD OF TIME. THIS COULD RESULT IN TEMPORARY FLOODING... ESPECIALLY ACROSS THOSE TYPICAL FLOOD PRONE LOCATIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ108-110-SCZ056-071400- COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL GEORGETOWN- 946 AM EDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SLOW MOVING THUNDERSTORM ACTIVITY AGAIN THIS AFTERNOON AND NIGHT WILL HAVE THE CAPABILITY TO PRODUCE HEAVY RAINFALL WITHIN A SHORT PERIOD OF TIME. THIS COULD RESULT IN TEMPORARY FLOODING... ESPECIALLY ACROSS THOSE TYPICAL FLOOD PRONE LOCATIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-071400- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 946 AM EDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. SLOW MOVING THUNDERSTORM ACTIVITY AGAIN THIS AFTERNOON AND NIGHT WILL HAVE THE CAPABILITY TO PRODUCE HEAVY RAINFALL WITHIN A SHORT PERIOD OF TIME. THIS COULD RESULT IN TEMPORARY FLOODING... ESPECIALLY ACROSS THOSE TYPICAL FLOOD PRONE LOCATIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 6, 12:46 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1246 PM EDT WED JUL 6 2011
NCZ099-109-SCZ053-054-061800-
COLUMBUS-INLAND BRUNSWICK-INLAND HORRY-COASTAL HORRY-
1246 PM EDT WED JUL 6 2011
...STRONG THUNDERSTORMS DEVELOPING ACROSS HORRY AND COLUMBUS
COUNTIES...
AT 1245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS STRENGTHENING ACROSS HORRY AND COLUMBUS COUNTIES. A
STRENGTHENING THUNDERSTORM WAS NEAR CONWAY...AND IT WILL AFFECT THE
AREA BETWEEN HAMMOND AND ADRIAN. ANOTHER STRENGTHENING THUNDERSTORM
WAS LOCATED BETWEEN TABOR CITY AND SIDNEY...AND IT WILL AFFECT THE
AREA FROM TABOR CITY TO WHITEVILLE. OTHER STRONG THUNDERSTORMS WERE
POSSIBLE IN THE AREA THROUGH 2 PM AS THEY MOVE OFF TO THE NORTHEAST
AT 15 MPH.
THESE THUNDERSTORMS HAVE THE CAPABILITY OF PRODUCING GUSTY WINDS UP
TO 40 MPH AND CLOUD TO GROUND LIGHTNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IT IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.
LAT...LON 3443 7881 3440 7854 3425 7824 3367 7897
3382 7916
SRPSpecial weather statement, Jul 6, 1:26 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
126 PM EDT WED JUL 6 2011
SCZ032-033-061830-
MARION-FLORENCE-
126 PM EDT WED JUL 6 2011
...STRONG THUNDERSTORM WILL AFFECT FLORENCE COUNTY...
AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COWARD AND SCRANTON...MOVING NORTHEAST AT
15 MPH. THIS THUNDERSTORM WILL AFFECT PORTIONS OF FLORENCE AND
MARION COUNTIES FROM FRIENDFIELD...EVERGREEN...HYMAN TO MARION AND
BLUE BRICK THROUGH 230 PM EDT.
THIS THUNDERSTORM HAS THE CAPABILITY OF PRODUCING GUSTY WINDS UP TO
40 MPH...LOCALIZED FLOODING...AND FREQUENT CLOUD TO GROUND LIGHTNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY
WINDS...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT IS
RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORM PASSES.
&&
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.
LAT...LON 3411 7975 3425 7961 3423 7913 3417 7919
3404 7927 3403 7931 3400 7931 3400 7933
3396 7934 3394 7932 3389 7934 3378 7945
3392 7990
SRPSpecial weather statement, Jul 6, 2:12 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
212 PM EDT WED JUL 6 2011
NCZ099-SCZ053-061915-
COLUMBUS-INLAND HORRY-
212 PM EDT WED JUL 6 2011
...STRONG THUNDERSTORM WILL AFFECT PORTIONS OF HORRY AND COLUMBUS
COUNTY...
AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GREEN SEA...MOVING NORTH AND NORTHEAST AT
10 MPH. THIS THUNDERSTORM WILL AFFECT THE AREAS FROM GREEN SEA TO
TABOR CITY AND CLARENDON. THIS THUNDERSTORM WILL PRODUCE HEAVY
RAINFALL UP TO 2 INCHES PER HOUR THAT WILL CAUSE LOCALIZED FLOODING.
THE THUNDERSTORM WILL ALSO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY
WINDS...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT IS
RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORM PASSES.
&&
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.
LAT...LON 3433 7901 3429 7866 3412 7880 3405 7903
3415 7910
SRPSpecial weather statement, Jul 6, 2:55 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
255 PM EDT WED JUL 6 2011
SCZ053-062000-
INLAND HORRY-
255 PM EDT WED JUL 6 2011
...STRONG THUNDERSTORM WILL AFFECT PORTIONS OF HORRY COUNTY...
AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR THE TOWN OF HORRY...OR 8 MILES NORTHWEST OF
CONWAY...DRIFTING NORTHEAST AT 5 MPH. THIS THUNDERSTORM WILL PRODUCE
HEAVY RAINFALL OF UP TO 2 INCHES PER HOUR...CAUSING LOCALIZED
FLOODING NEAR THE TOWN OF HORRY. THIS THUNDERSTORM WILL ALSO PRODUCE
FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY
WINDS...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT IS
RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORM PASSES.
&&
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.
LAT...LON 3384 7911 3386 7926 3388 7926 3402 7924
3402 7908 3401 7895 3384 7902
SRPSpecial weather statement, Jul 6, 3:03 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
303 PM EDT WED JUL 6 2011
SCZ023-062000-
DARLINGTON-
303 PM EDT WED JUL 6 2011
...STRONG THUNDERSTORM APPROACHING DARLINGTON COUNTY...
AT 302 PM EDT...A STRONG THUNDERSTORM WAS NEAR CLYDE...OR 8 MILES
WEST OF HARTSVILLE...MOVING EAST AT 15 MPH. THIS THUNDERSTORM HAS
THE CAPABILITY OF PRODUCING GUSTY WINDS UP TO 40 MPH AND FREQUENT
CLOUD TO GROUND LIGHTNING.
COMMUNITIES IN THE PATH OF THESE STORMS ARE DARLINGTON...
HARTSVILLE...AUBURN...CLYDE...DOVESVILLE...FLOYD...KELLYTOWN...
LYDIA...MONT CLARE...AND NORTH HARTSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT IS
RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORM PASSES.
&&
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.
LAT...LON 3437 8028 3450 8005 3451 7998 3449 7996
3449 7988 3453 7984 3449 7981 3451 7976
3426 7978 3417 7993 3421 8012 3428 8014
3432 8018 3436 8018 3432 8024 3436 8029
SRPThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:08 PM EDT | Areal Flood Advisory | ILM | Marion | 64 min |
| Jul 5, 8:20 PM EDT | Areal Flood Advisory | ILM | Darlington, Florence | 115 min |
| Jul 5, 9:10 PM EDT | Areal Flood Warning | ILM | Florence, Marion | 3 hr |
| Jul 6, 12:46 PM EDT | Special Weather Statement | ILM | Horry | 74 min |
| Jul 6, 1:26 PM EDT | Special Weather Statement | ILM | Florence, Marion | 64 min |
| Jul 6, 1:54 PM EDT | Areal Flood Advisory | ILM | Florence | 66 min |
| Jul 6, 2:21 PM EDT | Areal Flood Warning | ILM | Florence | 96 min |
| Jul 6, 2:24 PM EDT | Severe Thunderstorm Warning | ILM | Florence, Marion, Williamsburg | 41 min |
| Jul 6, 2:55 PM EDT | Special Weather Statement | ILM | Horry | 65 min |
| Jul 6, 3:03 PM EDT | Special Weather Statement | ILM | Darlington | 57 min |
| Jul 6, 3:15 PM EDT | Areal Flood Advisory | ILM | Florence, Williamsburg | 90 min |
| Jul 6, 3:47 PM EDT | Special Weather Statement | ILM | Marlboro | 43 min |
| Jul 6, 3:55 PM EDT | Severe Thunderstorm Warning | ILM | Marlboro | 65 min |
| Jul 6, 4:00 PM EDT | Severe Thunderstorm Warning | ILM | Darlington | 60 min |
| Jul 6, 4:18 PM EDT | Special Weather Statement | ILM | Florence | 57 min |
| Jul 6, 4:27 PM EDT | Special Weather Statement | ILM | Williamsburg | 63 min |
| Jul 6, 4:27 PM EDT | Severe Thunderstorm Warning | ILM | Marlboro | 51 min |
| Jul 6, 4:48 PM EDT | Severe Thunderstorm Warning | ILM | Dillon | 57 min |
| Jul 6, 2:12 PM EDT | Special Weather Statement | ILM | Columbus | 63 min |
| Jul 6, 5:17 PM EDT | Special Weather Statement | ILM | Robeson | 58 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.